# SDR DHL9771291D

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE NR 1 SLAT ACTUATOR, INBOARD AND OUTBOARD MOUNTS WERE FOUND CRACKED.  REPLACED MOUNTS PER BOEING S/B 727-57-130.
